# SDR HNAA2013121800623

- Difficulty date: December 18, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 62,045 hours, 69,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1 FLOOR EMERGENCY PATH LIGHT IS INOPERATIVE.  REPLACED LAMP. OPS CHECKED GOOD.
